# SDR IPXA2023071793669

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 25,916 hours, 16,095 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Empennage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* DURING CRUISE APU AUTO SHUTDOWN APU OIL QTY BELOW MIN INDICATED. DIVERT TO BIL DUE ENG 2 B SYSTEM IGN DIVERT 1205Z AND APU REQ PER MELFOUND LOOSE B NUT ON LINE FOM OIL PUMP OUTLET. TIGHTENED PER AMM 49-90-00. LINE NUT OPS CHECKED AND LEAK CHECK NORMAL. ACFT OK TO CONT SERVICE. SERVICED OIL TO FULL ON APU.
